Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Li, Zhongkai
and
Xu, Yuan
2003.
Summability of orthogonal expansions of several variables.
Journal of Approximation Theory,
Vol. 122,
Issue. 2,
p.
267.
Xu, Yuan
2005.
Rodrigues type formula for orthogonal polynomials on the unit ball.
Proceedings of the American Mathematical Society,
Vol. 133,
Issue. 7,
p.
1965.
Dai, Feng
2006.
Multivariate polynomial inequalities with respect to doubling weights and A∞ weights.
Journal of Functional Analysis,
Vol. 235,
Issue. 1,
p.
137.
Dai, Feng
and
Xu, Yuan
2011.
Polynomial approximation in Sobolev spaces on the unit sphere and the unit ball.
Journal of Approximation Theory,
Vol. 163,
Issue. 10,
p.
1400.
Dai, Feng
Wang, Sheng
and
Ye, Wenrui
2013.
Maximal estimates for the Cesàro means of weighted orthogonal polynomial expansions on the unit sphere.
Journal of Functional Analysis,
Vol. 265,
Issue. 10,
p.
2357.
González Vieli, Francisco Javier
2016.
Abel means for orthogonal expansions of distributions on spheres, balls and simplices.
Journal of Mathematical Analysis and Applications,
Vol. 433,
Issue. 1,
p.
496.
Dai, Feng
and
Ge, Yan
2021.
Sharp estimates of the Cesàro kernels for weighted orthogonal polynomial expansions in several variables.
Journal of Functional Analysis,
Vol. 280,
Issue. 4,
p.
108865.